# SDR IPXA2021071671755

- Difficulty date: July 16, 2021
- Submitted: July 16, 2021
- Operation: Air carrier
- Aircraft: N395UP
- Make and model: Boeing 767316
- Aircraft serial: 29229
- Aircraft time: 85,987 hours, 18,262 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Condition: Inoperative
- Location: Lt Wing Fuel
- Stage of operation: LD
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:ETOP** ETOPS FILED OPEN ** WITH APU RUNNING, WITH AC PWR PROVIDED, L FWD FUEL PUMP IS NOT IN THE COMMANDED ON FUNCTION. PRESS LIGHT IS ILLUMINATED. A/C REL IAW MEL 28-22-1-1, CAÏ¿½T C REFV 57.
